# SDR HYIA20251010001

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Aircraft time: 41,418 hours, 41,289 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Switch
- Condition: Shorted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE AUXILIARY CABIN FAN SWITCH FELT HOT WITH A BURNING SMELL AND NOTED SPARKS. COMPANY MAINTENANCE INSPECTED AND FOUND A BURNT WIRE TERMINAL. THE TERMINAL WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
